# SDR SIMA20180130004

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 6 FASTENERS ON FR 78 RT SIDE BELOW VERTICAL STAB. REPAIRED FUSELAGE SKIN CRACKS ON 6 FASTENERS ON FR78 IAW ERS-EM-53MR-3087.
